# SDR MASA2009032300103

- Difficulty date: March 23, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 28,774 hours, 23,413 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7123 ORD.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO FLAPS FAILED AT 8 DEGREES.  MX REMOVED AND REPLACED LEFT BPSU.
